Skip to main content

Limit of fractional power Sobolev inequalities

Author(s): Chang, Sun-Yung A.; Wang, Fang

To refer to this page use:
Abstract: We derive the Moser-Trudinger-Onofri inequalities on the 2-sphere and the 4-sphere as the limiting cases of the fractional power Sobolev inequalities on the same spaces, and justify our approach as the dimensional continuation argument initiated by Thomas P. Branson. (C) 2017 Elsevier Inc. All rights reserved.
Publication Date: 15-Feb-2018
Electronic Publication Date: 5-Sep-2017
Citation: Chang, Sun-Yung Alice, Wang, Fang. (2018). Limit of fractional power Sobolev inequalities. JOURNAL OF FUNCTIONAL ANALYSIS, 274 (1177 - 1201. doi:10.1016/j.jfa.2017.08.022
DOI: doi:10.1016/j.jfa.2017.08.022
ISSN: 0022-1236
EISSN: 1096-0783
Pages: 1177 - 1201
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.